MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK L CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK L CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915184
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that the "clip was found broken during usage on the patient".Additional information states that no part or clip fell/was retained inside the patient's body.No medical intervention needed.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).As per the additional information received on 18 apr 2023, the clip did not fall into the patient's body.The applier would not be returned for investigation.No further requested information available.Complaint verification testing could not be performed as it was reported that the sample is not available for return.Part number 544240 is not being manufactured currently, however, another part number from the same family was used for the "verification of failure mode reported in the current manufacturing process".The additional test was conducted as follows: 20 samples were taken from the current production part number 544243 hemolok l clips 3/cart 42/box, lot# 73e2300854, the samples were functionally inspected, and during the test issue reported "broken parts - clip - info not provided was not observed in the current manufacturing process.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
HEMOLOK L CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key16817248
Report Number3003898360-2023-00651
Device Sequence Number13917189
Product Code FZP
UDI-Device Identifier24026704695939
UDI-Public24026704695939
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915184
Device Catalogue Number544240
Device Lot Number73A2200376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown